# SDR DL72W953013

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT CRACKED IN LOWER AFT CORNER OF SLAT RIB 22 INCHES IB OF OB TRACK.  REPAIRED DOUBLER PER MM 57-54-0 FIG 814.  FOUND AT HMV.
